# SDR SWAA2012032902716

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 28,850 hours, 16,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER DAMAGED AT ROW 19.  REMOVED AND REPLACED COVER PER MM.
